A 50-year-old member asked:
Disclaimer

how long does the nausea from birth control last ?

1 doctor answer
Dr. Charles Whiting
26 years experience Obstetrics and Gynecology
Take pill at night..: Most people get over it in 6 weeks or so. It may help to take your pill at night before you go to bed so you sleep through the nausea. If it is persistent, your doc can change you to a different pill. There are hundreds of them to choose from. Best wishes!
Answered on Nov 30, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 37-year-old member asked:
Dr. Joel Pranikoff
33 years experience Obstetrics and Gynecology
Give it time.: The nausea associated with the birth control pill is often due to the estrogen. This should go away after a month or so. If after 3 months you are sti ... Read More
5
5 thanks
A 23-year-old female asked:
Dr. Martin Raff
55 years experience Infectious Disease
Antibiotics ; BCP: The only antibiotic with proven interference with bcps is rifampin. This is not making your nausea worse. You need to see a psychiatrist as an emerg ... Read More
A 30-year-old female asked:
Dr. Ralph Boling
38 years experience Obstetrics and Gynecology
Repeat urine: pregnancy test, if negative, this is likely due to polycystic ovarian syndrome/insulin resistance. Your doctor can evaluate, and develop treatment pla ... Read More
1
1 thank
A 34-year-old female asked:
Dr. Jane Van Dis
17 years experience Obstetrics and Gynecology
3-6 weeks: Nausea is a super common side effect of birth control pills. I typically recommend patients start on a low dose estrogen birth control pill as that c ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month